# SDR DHL9980127C

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK NR 4 WORN AT STA 838.  REMOVED DAMAGED AREA AND FABRICATED PLUG AND REINSTALLED PER SRM 51-1-8.
